# SDR SWIA2020020648236

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409+128 BL 0.0 DEFECTS NOTED AT LH / RH AFT RADIUS OF VERTICAL POSTS.   (C-CHECK) RO 2/04/2020   REPLACED LH/RH VERTICAL POSTS AND 2EA CLIPS @ FS409.00 + 128 BL0.0. REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-22, BOMBARDIER DWG 601R32208 REV-T, AND BOMBARDIER REO.  COMPLIED WITH TASK CARD. LEAK CHECK GOOD.  SEE CONTINUATION CARD FOR ADDITIONAL DETAILS
